# SDR FDEA201106032104

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53870037202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LOWER HOLES WERE FOUND INDICATION AT LT & RT SIDE OF FR43A.  REMOVED LT AND RT FRAME FITTINGS.  OVERSIZED LT RIB LOWER HOLE TO 0.402" DIA.  PERFORMED NDI INSPECTION ON ALL SEPERATED STRUCTURE AND FOUND THE CRACK IS ONLY ON THE FRAME FITTING.  FABRICATED CRACKED FITTING PER DRAWING NR  A53870037203 AND DRAWING NR A53870037202.  INSTALLED THE FRAME FITTING BY   FASTENERS IAW SRM 51-40-21. THE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
